# SDR CA040206002

- Difficulty date: January 28, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 14,068 hours
- Engine: Allsn 250C20R
- System (JASC): 2810 · Fuel Storage
- Part: Sight Glass
- Part number: 206288017
- Condition: Cracked
- Location: Range Extender
- Component: Range Extender
- Component part number: 206284010
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SIGHT GLASS ON FORWARD SIDE OF RANGE EXTENDER WAS FOUND TO BE THE CAUSE OF A SLOW FUEL LEAK. WHEN THE AIRCRAFT WAS FULL OF FUEL AND KEPT IN THE HANGAR OVER NIGHT A SMALL POOL OF FUEL WAS NOTICED ON THE FLOOR.   A CRACK RUNNING ACROSS FROM TWO SCREWS WAS FOUND.  A NEW SIGHT GLASS HAS BEEN ORDERED AND WILL BE INSTALLED WHEN RECEIVED. UPON FURTHER INSPECTION OF AIRCRAFT,  ANOTHER WITH THE SAME RANGE EXTENDER WAS FOUND TO HAVE THE SAME CRACK IN THE SAME LOCATION.
